# SDR DALA2025032002094

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CUSP WEB LH BTW STA Y=696 X=56 AT CABIN PASSENGER. SUMMARY OF NRC 00339: ELONGATED HOLE ON CUSP WEB LH BTW STA Y=696 X=56 AT CABIN PASSENGER WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REP 4. (LP #0866724)
